# SDR SIMA20151227001

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 13,737 hours, 9,242 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF ROTATION CA PITCH TRIM NOSE DOWN INOPERATIVE.  SERVICED PITCH TRIM SWITCHES CA IAW AMM 12-20-27.  OPERATIONS CHECKED GOOD.
